Crossref journal-article
AIP Publishing
The Journal of Chemical Physics (317)
Abstract

The exact solution of the Percus—Yevick equation for the radial distribution function of a classical fluid of hard spheres found by Wertheim is evaluated numerically for a range of number densities. Comparison is made with the radial distribution functions found using other integral equations and Monte Carlo calculations.

Bibliography

Throop, G. J., & Bearman, R. J. (1965). Numerical Solutions of the Percus—Yevick Equation for the Hard-Sphere Potential. The Journal of Chemical Physics, 42(7), 2408–2411.

Authors 2
  1. Gerald J. Throop (first)
  2. Richard J. Bearman (additional)
References 10 Referenced 234
  1. {'key': '2024020823412378600_r1', 'first-page': 'E501', 'volume': '10', 'year': '1963', 'journal-title': 'Phys. Rev. Letters'} / Phys. Rev. Letters (1963)
  2. 10.1063/1.1734272 / J. Chem. Phys. (1963)
  3. 10.1103/PhysRev.133.A895 / Phys. Rev. (1964)
  4. 10.1063/1.1742004 / J. Chem. Phys. (1955)
  5. 10.1063/1.1747854 / J. Chem. Phys. (1950)
  6. 10.1063/1.1734455 / J. Chem. Phys. (1963)
  7. 10.1063/1.1731958 / J. Chem. Phys. (1961)
  8. 10.1063/1.1740207 / J. Chem. Phys. (1954)
  9. 10.1063/1.1743822 / J. Chem. Phys. (1957)
  10. 10.1088/0370-1328/84/3/301 / Proc. Phys. Soc. (London) (1964)
Dates
Type When
Created 20 years, 7 months ago (Jan. 10, 2005, 10:16 a.m.)
Deposited 1 year, 6 months ago (Feb. 8, 2024, 6:41 p.m.)
Indexed 4 weeks ago (Aug. 2, 2025, 1:08 a.m.)
Issued 60 years, 4 months ago (April 1, 1965)
Published 60 years, 4 months ago (April 1, 1965)
Published Print 60 years, 4 months ago (April 1, 1965)
Funders 0

None

@article{Throop_1965, title={Numerical Solutions of the Percus—Yevick Equation for the Hard-Sphere Potential}, volume={42}, ISSN={1089-7690}, url={http://dx.doi.org/10.1063/1.1696308}, DOI={10.1063/1.1696308}, number={7}, journal={The Journal of Chemical Physics}, publisher={AIP Publishing}, author={Throop, Gerald J. and Bearman, Richard J.}, year={1965}, month=apr, pages={2408–2411} }